I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1999, VOLUME 5, NUMBER 3, PAGES 937-941
G. A. Isaeva
View as HTML View as gif image View as LaTeX source
The property of a system of partial differential equations with variable coefficients to belong to one or another homotopic type depends on the domain point at which this system is considered. The degeneration manifolds split the original region into parts. The study of the influence of such degeneration on the solvability character of the boundary value problems is important.
We consider the system of
with a real function
We obtain the conditions, under which the modified Dirichlet
problem for this system is solvable up to an arbitrary harmonic
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: November 11, 1999